# SDR ASAA2022050638217

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 22,798 hours, 7,137 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 180V2H
- Condition: Inoperative
- Location: E/E Rack E6
- Part time: 38,488 hours, 11,319 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 INOP. GROUNDED - YES. FOUND HF 1 TRANSCEIVER INOP, REMOVED AND REPLACED HF #1 TRANSCEIVER REF B737-900 AMM 23-11-21. OPS CHECK GOOD.
